# SDR SWAA2018051601702

- Difficulty date: April 17, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 19,581 hours, 8,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500a-500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO SIDEWALL FLOOR SUPPORT CHANNEL CORRODED BETWEEN BS 500A TO 500F, LBL 21.  R & R THE CHANNEL IAW SRM AND DWG.
